| Model Number |
29631 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used during a cranial biopsy procedure.It was reported that the automated trajectory guidance unit setup was correct, but the targeting unit was unable to move.No error code or any warning symbol on the automated trajectory guidance unit.Technical services (ts) had a manufacturer representative (rep) move the targeting unit to a more favorable position in relation to their plan, the unit moved to planned trajectory, and the site was able to move forward with surgery.There was no delay and no impact on patient outcome.